# SDR FDEA201907261720

- Difficulty date: July 26, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 31,688 hours, 17,273 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B362300200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN HAS A DAMAGED FLOOR BOARD PANEL 231UG. FABRICATED FLOOR PANEL ON T19/1430547 IAW DWG SRZ-25-005 MAJOR REPAIR.
